View Full Version : Are these Adderall side effects normal after my first 3 weeks?


Daft Punk
04-04-10, 06:50 PM
This is mainly concerned with itching, rashes, and temple throbbing:

*Red rashes pop up every day in random places (back, shoulders, stomach, forearms) in a streaky constellation, but as long as I don't persistently scratch at them they seem to subside--still pretty annoying though when I'm trying to sleep. Is that normal and what can be done?

*I itch on my legs, shoulders, and stomach, but I also itch around my butt (the actual anal crack is the main annoyance) and my groin as well...

I apply baby powder but it's not that much of a help because it's humid and hot in Louisiana... any suggestions there?

*My temples throb a little after the med wears off, too--can this be prevented in any way and is it normal?

I have a Dr's appt in a week, just looking for some advice going in! thanks!

Here's a picture of the rash:

http://s897.photobucket.com/albums/ac174/Daft_Punk22/?action=view&current=IMG00001-20100403-0239.jpg

gnbeg
04-15-10, 03:28 PM
i get rashes similar to what you describe, mostly around my stomach. I showed it to my p-doc. He was not concerned.

My meds (adderall, lamactal, seroquel) are making me very dehydrated. I drink tons of water which helps some. I'm wondering if the rashes are dry skin rashes?

Just a thought. It is hard to tell for sure so please see your doctor.

Amtram
04-15-10, 05:48 PM
I don't remember which stimulant I was taking that had a specific warning about this, not Adderall, though. Still, if a medication were giving me a rash all over, I'd be in a hurry to check with my doctor.